# SDR AT0000374

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N838AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND SMOKE IN COCKPIT.  AIRCRAFT OUT OF SERVICE, FURTHER EVALUATION AND TROUBLE SHOOTING REQUIRED.
